On Irregular Sampling in Wavelet Subspaces

Wen CHEN  Shuichi ITOH  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E80-A   No.7   pp.1299-1307
Publication Date: 1997/07/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: General Fundamentals and Boundaries
Keyword: 
sampling,  wavelet,  scaling function,  orthogonality,  biorthogonality,  MRA,  Zak-transform,  

Full Text: PDF(500.7KB)>>
Buy this Article




Summary: 
The paper provides the algorithm to estimate the deviation bound admitting to recovering irregularly sampled signals in wavelet subspaces, which does not need the symmetricity sampling constraint of Paley-Wiener's and relaxes the deviation bounds in some wavelet subspaces. Meanwhile the method does not need the continuity and decay constraints imposed on scaling functions by Liu-Walter and Chen-Itoh-Shiki.